Abstract and Applied Analysis
Volume 2011 (2011), Article ID 714248, 18 pages
doi:10.1155/2011/714248
Research Article

A Two-Species Cooperative Lotka-Volterra System of Degenerate Parabolic Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 13 December 2010; Revised 13 February 2011; Accepted 24 February 2011

Academic Editor: Elena Braverman

Copyright © 2011 Jiebao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a cooperating two-species Lotka-Volterra model of degenerate parabolic equations. We are interested in the coexistence of the species in a bounded domain. We establish the existence of global generalized solutions of the initial boundary value problem by means of parabolic regularization and also consider the existence of the nontrivial time-periodic solution for this system.